# SDR UALA2011092805271

- Difficulty date: September 28, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 59,259 hours, 21,604 cycles
- Engine: Iae V2527A5
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Leaking
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WATER FIRE EXTINGUISHER IN AFT CABIN LEAKING.  REMOVED AND REPLACED LEAKING WATER FIRE EXTINGUISHER IN AFT CABIN OVERHEAD BIN.
